# SDR MASA200501013

- Difficulty date: December 5, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 24,508 hours, 21,969 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469D
- Part serial: 06942458
- Condition: Disconnected
- Location: Nr 2
- Part time: 18,920 hours, 15,175 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ASH 2972 CLT - NR 2 IDG DISCONNECTED ON TAXI OUT.  MAINTENANCE REMOVED AND REPLACED IDG.
